Majani, H., Zaer Soleimani, R., Izadi, J.. (1400). Coupled fixed point results for $T$-contractions on $\mathcal{F}$-metric spaces and an application. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10(01), 1-10.
H. Majani; R. Zaer Soleimani; J. Izadi. "Coupled fixed point results for $T$-contractions on $\mathcal{F}$-metric spaces and an application". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10, 01, 1400, 1-10.
Majani, H., Zaer Soleimani, R., Izadi, J.. (1400). 'Coupled fixed point results for $T$-contractions on $\mathcal{F}$-metric spaces and an application', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10(01), pp. 1-10.
Majani, H., Zaer Soleimani, R., Izadi, J.. Coupled fixed point results for $T$-contractions on $\mathcal{F}$-metric spaces and an application. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1400; 10(01): 1-10.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.